| Model Number |
01.32.2837HCT |
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 october 2021.Lot 188502: (b)(4).Expiration date: 2023-nov-11.No anomalies found related to the problem.(b)(4).Other devices involved: batch review performed on 19 october 2021.Mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2006678: (b)(4).Expiration date: 2025-sep-24.No anomalies found related to the problem.(b)(4).
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the head and liner 2 months after the primary surgery, and the surgery was completed successfully.